MathSciNet Relay Station
MathSciNet bibliographic data
MR815600 (87b:46017) 46B99 (05C80 58B05)
Bourgain, J. On Lipschitz embedding of finite metric spaces in Hilbert space. Israel J. Math. 52 (1985), no. 1-2, 46–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement